1987
DOI: 10.1001/archderm.123.9.1202
|View full text |Cite
|
Sign up to set email alerts
|

Syringomatous hyperplasia and eccrine squamous syringometaplasia associated with benoxaprofen therapy

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...
3
2

Citation Types

0
11
0
1

Year Published

1998
1998
2017
2017

Publication Types

Select...
7

Relationship

0
7

Authors

Journals

citations
Cited by 14 publications
(12 citation statements)
references
References 0 publications
0
11
0
1
Order By: Relevance
“…In 1987, two cases of ESS associated with benoxaprofen, one of NSAIDs which was withdrawn from the market in 1982 after a few reports of fatal cholestatic hepatitis, were published in the literature4. Present case is the first case of ESS induced by pelubiprofen.…”
Section: Discussionmentioning
confidence: 90%
See 3 more Smart Citations
“…In 1987, two cases of ESS associated with benoxaprofen, one of NSAIDs which was withdrawn from the market in 1982 after a few reports of fatal cholestatic hepatitis, were published in the literature4. Present case is the first case of ESS induced by pelubiprofen.…”
Section: Discussionmentioning
confidence: 90%
“…It typically presents as multiple, pruritic, erythematous papules, plaques, or vesicles usually on the axillae and groin234. Histological features of ESS associated with chemotherapy show both typical findings of ESS and epidermal changes of chemotherapy such as epidermal dystrophy, neutrophil eccrine hidradenitis, and necrosis of eccrine ducts2.…”
Section: Discussionmentioning
confidence: 99%
See 2 more Smart Citations
“…The process known as syringomatous hyperplasia may or may not be associated with squamous metaplasia [9, 10]. We report a case of linear scleroderma with syringomatous hyperplasia with eccrine squamous syringometaplasia.…”
Section: Introductionmentioning
confidence: 99%